Journal of the Mathematical Society of Japan

On the theory of differentials in commutative rings

Yoshikazu NAKAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 13, Number 1 (1961), 63-84.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147296

Digital Object Identifier
doi:10.2969/jmsj/01310063

Mathematical Reviews number (MathSciNet)
MR0125131

Zentralblatt MATH identifier
0113.26301

Subjects
Primary: 14.52
Secondary: 16.60

Citation

NAKAI, Yoshikazu. On the theory of differentials in commutative rings. J. Math. Soc. Japan 13 (1961), no. 1, 63--84. doi:10.2969/jmsj/01310063. https://projecteuclid.org/euclid.jmsj/1261147296


Export citation